# SDR AALA202406240624

- Difficulty date: June 21, 2024
- Submitted: June 24, 2024
- Operation: Air carrier
- Aircraft: N715UW
- Make and model: Airbus A319-112
- Aircraft serial: 1051
- Aircraft time: 65,086 hours, 38,298 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Cylinder
- Part number: 2271500002
- Part serial: H0934
- Condition: Defective
- Location: Nlg
- Part time: 65,083 hours, 38,296 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT CREW REPORTED THAT AFTER TAKEOFF ON THE INTIAL RETRACTION OF THE GEAR THAT THE GEARS CAME UP AND LOCKED BUT A NOSE GEAR DOORS NOT CLOSED ECAM DISPLAYED. THE FLIGHT CREW CYCLED THE GEAR AND THE DOORS CLOSED. MAINTENANCE REPLACED THE NOSE LANDING GEAR DOOR ACTUATING CYLINDER AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
